Items where Author is "Li, Fang"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleLi, Fang (2011) An existence result for fractional differential equations of neutral type with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (52). pp. 1-15. ISSN 1417-3875 Li, Fang and Liu, JamesH. (2010) Note on multiplicative perturbation of local $C$-regularized cosine functions with nondensely defined generators. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (57). pp. 1-12. ISSN 1417-3875 |